Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 17, NWS State College, PA

May 27, 20145 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 27, 2014, 1:56 PM EDT for 5 counties in Pennsylvania. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2014, 1:56 PM EDT (17:56 UTC)
Expired
May 27, 2014, 3:00 PM EDT
In force
64 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Blair County, PA, Centre County, PA, Clearfield County, PA, Huntingdon County, PA, Mifflin County, PA

The radar

The State College radar (KCCX), 21 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 2:04 PM EDTTSTM WND DMG2 Sw Philipsburg, PATREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 5.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
148 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1224 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

139 
WUUS51 KCTP 271756
SVRCTP
PAC013-027-033-061-087-271900-
/O.NEW.KCTP.SV.W.0017.140527T1756Z-140527T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
156 PM EDT TUE MAY 27 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTH CENTRAL CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHEASTERN BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHWESTERN CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHWESTERN MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 300 PM EDT

* AT 155 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
  WAS LOCATED OVER HOUTZDALE...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STATE COLLEGE...PARK FOREST VILLAGE...BOALSBURG...PLEASANT GAP...
  PHILIPSBURG...STORMSTOWN...LEMONT...BALD EAGLE...HOUSERVILLE...
  WARRIORS MARK...PINE GROVE MILLS...CENTRE HALL...OSCEOLA MILLS...
  CHESTER HILL...RAMBLEWOOD...HOUTZDALE...REEDSVILLE...PORT
  MATILDA...SOUTH PHILIPSBURG AND SANDY RIDGE.

THIS INCLUDES INTERSTATE 99 BETWEEN MILE MARKERS 50 AND 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. FOR
YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

LAT...LON 4090 7844 4089 7758 4062 7761 4071 7836
      4072 7835 4073 7845
TIME...MOT...LOC 1755Z 275DEG 29KT 4081 7836 

$$

LA CORTE
1 follow-up statement
010 
WWUS51 KCTP 271835
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
235 PM EDT TUE MAY 27 2014

PAC013-033-271844-
/O.CAN.KCTP.SV.W.0017.000000T0000Z-140527T1900Z/
CLEARFIELD PA-BLAIR PA-

235 PM EDT TUE MAY 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CLEARFIELD AND
NORTHEASTERN BLAIR COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4069 7804 4087 7802 4089 7759 4062 7762
      4062 7765
TIME...MOT...LOC 1834Z 275DEG 29KT 4078 7794 

$$

PAC027-061-087-271900-
/O.CON.KCTP.SV.W.0017.000000T0000Z-140527T1900Z/
HUNTINGDON PA-CENTRE PA-MIFFLIN PA-
235 PM EDT TUE MAY 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHEASTERN HUNTINGDON...SOUTH CENTRAL CENTRE AND NORTHWESTERN
MIFFLIN COUNTIES...

AT 234 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PARK FOREST VILLAGE...MOVING EAST AT 35 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
STATE COLLEGE...PARK FOREST VILLAGE...BOALSBURG...PLEASANT GAP...
STORMSTOWN...LEMONT...HOUSERVILLE...PINE GROVE MILLS...CENTRE HALL...
RAMBLEWOOD...JULIAN...POTTERS MILLS...SEVEN MOUNTAINS...WHIPPLE DAM
STATE PARK...ROCK SPRINGS...BARRVILLE...UNIVERSITY PARK AIRPORT...
TUSSEY MOUNTAIN SKI AREA...PENNSYLVANIA MILITARY MUSEUM AND
PENNSYLVANIA STATE UNIVERSITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 4069 7804 4087 7802 4089 7759 4062 7762
      4062 7765
TIME...MOT...LOC 1834Z 275DEG 29KT 4078 7794 

$$

LA CORTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 11:14 AM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, May 27, 11:14 AM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1114 AM EDT TUE MAY 27 2014

.SYNOPSIS...
WARM AND MOIST AIR WILL BE FLOWING INTO THE REGION FROM THE
SOUTHWEST TODAY. LOW PRESSURE PASSING THROUGH NEW YORK STATE WILL
PUSH A COLD FRONT DOWN THROUGH THE REGION FROM THE NORTH ON
WEDNESDAY. ANOTHER COLD FRONT WILL DIVE SOUTH ACROSS THE AREA BY
FRIDAY. THUNDERSTORMS AND SHOWERS WILL BE ACROSS THE REGION ON
TUESDAY AND WED. A FEW MORE SHOWERS AND STORMS WILL BE POSSIBLE
THURSDAY INTO FRIDAY NIGHT...AS THE COLD FRONT MOVES SOUTHEAST.
DRY CONDITIONS ARE EXPECTED FOR NEXT WEEKEND. COOLER TEMPERATURES
WILL PREVAIL FOR THE LATER PART OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
DEEP LAYER MOISTURE CONTINUES TO INCREASE OVER THE AREA LATE THIS
MORNING...AND IS EXPECTED TO INCREASE TO OVER 1.5" BY 18Z. LOW TO
MID 60 SFC DEWPOINTS OVER THE OHIO VALLEY WILL BE REPLACING
CURRENT READINGS IN THE 50S. FURTHER EAST...THE BIG INCREASE IN
MOISTURE WILL OCCUR DURING THE MIDDAY/EARLY AFTERNOON HOURS.

THE INCREASING MOISTURE AND SURFACE HEATING HAS ALREADY STARTED TO
DESTABLIZE OH AND NW PA...WITH SCATTERED SHOWERS HAVING DEVELOPED
THERE IN THE PAST HOUR. AFTERNOON CAPES ARE EXPECTED TO REACH SEVERAL
HUNDRED J/KG...WITH MODEL MUCAPES EXCEED 1200 J/KG ACROSS
PORTIONS OF CENTRAL PA TODAY). ENVIRONMENTAL WINDS ARELIGHT
UNIDIRECTIONAL FAVORING SMALL BOWING STRUCTURES WITH SOME
STORMS...ALTHOUGH WEAK SPEED SHEAR MEANS THAT MOST CELLS WILL BE
PULSERS. OVERALL LOOKS LIKE A MARGINAL SEVERE WEATHER DAY WITH
SOME LOCALLY GUSTY STORMS AND BRIEF HEAVY RAINERS.

THE THICKENING MID AND HIGH CLOUDS TODAY WILL TRIM THE OTHERWISE
STRONG LATE MAY SFC HEATING...AND DEWPOINTS WILL BE NOTICEABLY
HIGHER. MAX TEMPS WILL RANGE FROM THE LOWER TO MIDDLE 70S NORTH TO
THE LOWER 80S SOUTH AND SOUTHEAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
THE SHOWERS AND SCATTERED STORMS WILL CONTINUE TONIGHT...AND
WEDNESDAY...ESPECIALLY ACROSS THE SOUTHERN HALF...TO TWO THIRDS OF
THE STATE BASED ON AN OPER MODEL/ENSEMBLE BLEND.

A SQUEEZE PLAY WILL ENSUE FOR WEDNESDAY AS A SFC CFRONT SAGS SOUTH
FROM NEW YORK STATE...AND A COOLER...LOW OVERCAST MARINE LAYER
PUSHES WEST TWD THE MTNS OF CENTRAL PA.

HIGH PROBABILITIES EXIST FOR 0.25 INCH BASIN AVERAGE RAINFALL
DURING THE 12 HOUR PERIODS OF TODAY...TONIGHT...AND WEDNESDAY WITH
THE BEST CHANCE APPEARING TO BE ACROSS CENTRAL OR SOUTHERN PENN.

MEAN...TOTAL RAINFALL IN ANY GIVEN LOCATION BY 00Z THURSDAY SHOULD
BE AROUND ONE-HALF OF AN INCH...WITH A FEW LOCATIONS THAT SEE
MULTIPLE STORMS PICKING UP AS MUCH AS 1.5 INCHES. THESE AMOUNTS
WILL BE A DECENT AMOUNT BELOW 6-HOUR FLASH FLOOD GUIDANCE WHICH
AVERAGES GENERALLY BETWEEN 2 AND 2.5 INCHES.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
EXPECT MOST OF THU INTO FRIDAY TO BE DRY...BUT WITH ANOTHER COLD
FRONT DROPPING SE...SOME SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE. SITUATION WILL BE SIMILAR TO THIS PAST WEEKEND. CYCLONIC
FLOW AND COLD AIR ALOFT MAY TRIGGER OFF LOW TOP STORMS INTO FRIDAY
EVENING.

LEFT SUNDAY NIGHT INTO MONDAY DRY FOR NOW. A LOT OF SPREAD
IN MODEL SOLUTIONS...EVEN DIFFERENT RUNS OF THE EC MODEL.

HOPE ALL GET OUT AND ENJOY THE NICE MEMORIAL DAY WEATHER.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
SHORTWAVE DROPPING SE ACROSS THE REGION MAY KEEP ISOLATED
SHOWERS/TSTM AROUND THIS MORNING...BUT SHOULD HAVE MINIMAL IMPACT
ON TAFS WITH WIDESPREAD VFR CONDITIONS PERSISTING.

MOISTURE INCREASES FROM W TO E ACROSS THE STATE AS DAY
PROGRESSES...BRINGING INCREASING INSTABILITY WHICH WILL LEAD TO
DEVELOPMENT OF NUMEROUS SHOWERS AND SCATTERED POTENTIALLY STRONG
THUNDERSTORMS - INITIALLY ACROSS THE WEST AFTER 16Z AND A BIT
LATER IN THE EAST FROM EARLY AFTERNOON ONWARD. DID MENTION VCTS IN
TAFS FOR LATER TODAY...AND WILL BE ABLE TO BETTER FOCUS IN ON VERY
SHORT-TERM SHORT-LIVED IMPACTS/REDUCTIONS AT SPECIFIC TERMINALS AS
EVENTS BEGIN TO UNFOLD LATER THIS MORNING INTO THE AFTERNOON.

ACTIVITY WILL DIMINISH THIS EVENING...BUT SCT SHOWERS AND ISO
TSTMS WILL PERSIST. CIG REDUCTIONS LIKELY LATER TONIGHT...WITH
MVFR DECK DEVELOPING IN THE EAST AND IFR LIKELY IN THE WEST.

A SQUEEZE PLAY WILL ENSUE FOR WEDNESDAY AS A SFC COLD FRONT SAGS
SOUTH FROM NEW YORK STATE...AND A COOLER...LOW OVERCAST MARINE
LAYER PUSHES WEST TWD THE MTNS OF CENTRAL PA. THIS WILL BRING
WIDESPREAD REDUCTIONS TO THE REGION WED THROUGH THU NIGHT...BEFORE
IMPROVEMENT ON FRIDAY.

OUTLOOK...
WED...SCT SHOWERS/ISO TSTM NORTH. SHOWERS/TSTMS LIKELY SOUTH.
LOCAL REDUCTIONS WILL BECOME MORE WIDESPREAD FROM THE SE IN THE
AFTERNOON.
THU...WIDESPREAD REDUCTIONS EXPECTED WITH LOW CLOUDS AND DRIZZLE.
FRI-SAT...CIG/VSBY IMPROVING TO MAINLY VFR. SCT SHOWERS/TSTMS
POSS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT
NEAR TERM...DEVOIR/LAMBERT
SHORT TERM...LAMBERT
LONG TERM...MARTIN
AVIATION...RXR
Hazardous weather outlook, May 27, 12:37 PM EDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1237 PM EDT TUE MAY 27 2014

PAZ004>006-010>012-017>019-024>028-033>036-045-049-050-056-057-059-
063>066-281645-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-UNION-
SNYDER-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
1237 PM EDT TUE MAY 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL MOVE
SOUTHEAST ACROSS THE REGION TODAY...MAINLY THIS AFTERNOON INTO
EARLY THIS EVENING. HIGHLY LOCALIZED LARGE HAIL OF QUARTER-SIZE
IN DIAMETER...AND STRONG WIND GUSTS ARE POSSIBLE. FREQUENT CLOUD
TO GROUND LIGHTNING WILL ALSO ACCOMPANY THE MORE INTENSE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN
WEDNESDAY AFTERNOON AND EVENING...ESPECIALLY ACROSS THE
SOUTH-CENTRAL MOUNTAINS AND LAUREL HIGHLANDS...AS A COLD FRONT
SAGS SOUTH AND WEST ACROSS THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ037-041-042-046-051>053-058-281645-
TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
1237 PM EDT TUE MAY 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS
WILL MOVE SOUTHEAST ACROSS THE REGION THIS AFTERNOON INTO THIS
EVENING. HIGHLY LOCALIZED LARGE HAIL OF QUARTER-SIZE IN
DIAMETER...AND STRONG WIND GUSTS ARE POSSIBLE. FREQUENT CLOUD TO
GROUND LIGHTNING WILL ALSO ACCOMPANY THE MORE INTENSE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN
WEDNESDAY AFTERNOON AND EVENING...ESPECIALLY ACROSS THE
SOUTH-CENTRAL MOUNTAINS AND LAUREL HIGHLANDS...AS A COLD FRONT
SAGS SOUTH AND WEST ACROSS THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 27, 1:34 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
134 PM EDT TUE MAY 27 2014

PAZ006-011-012-037-041-271800-
NORTHERN LYCOMING PA-CAMERON PA-POTTER PA-NORTHERN CLINTON PA-
TIOGA PA-
134 PM EDT TUE MAY 27 2014

...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...

AT 133 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR HARRISON VALLEY TO NEAR KETTLE CREEK STATE
PARK...AND MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KEATING...ELKLAND...RENOVO...GALETON...WESTFIELD...GAINES...SOUTH
RENOVO...CROSS FORK...OLE BULL STATE PARK...SLATE RUN...LEETONIA...
CEDAR RUN...LYMAN RUN STATE PARK...LEONARD HARRISON STATE PARK...
KETTLE CREEK STATE PARK...CHERRY SPRINGS STATE PARK...WESTPORT...
DENTON HILL STATE PARK...KEENEYVILLE AND HARRISON VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN STATE COLLEGE PA.

&&

LAT...LON 4120 7757 4127 7809 4200 7778 4200 7721
TIME...MOT...LOC 1733Z 271DEG 26KT 4189 7775 4135 7799

LA CORTE

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 1:34 PM EDTSpecial Weather StatementCTPClinton26 min
May 27, 1:42 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter, Tioga63 min
May 27, 2:30 PM EDTSpecial Weather StatementCTPAdams60 min
May 27, 2:54 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Huntingdon, Juniata, Lycoming, Mifflin and 5 more66 min
May 27, 2:56 PM EDTAreal Flood AdvisoryCTPPotter, Tioga3 hr
May 27, 3:04 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan56 min
May 27, 3:33 PM EDTSpecial Weather StatementCTPDauphin, Perry, Snyder27 min
May 27, 3:37 PM EDTSpecial Weather StatementCTPFranklin, Fulton23 min
May 27, 3:41 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Juniata, Lebanon, Northumberland, Perry and 1 more64 min
May 27, 4:07 PM EDTSpecial Weather StatementCTPLancaster23 min
May 27, 4:25 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon, Schuylkill, York65 min
May 27, 4:34 PM EDTAreal Flood AdvisoryCTPDauphin, Lancaster, Lebanon116 min
May 27, 4:36 PM EDTSpecial Weather StatementCTPSomerset39 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.